# SDR IPXA2017051016942

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,826 hours, 9,260 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 1660
- Condition: No Test
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 21000 FT, RECEIVED AVIONICS SMOKE WARNING.  ACCOMPLISHED ECAM & CHECKLIST PROCEEDURES. DIVERTED.  NOTED 13WA SMOKE DETECTOR FOR THE COCKPIT WOULD NOT TEST ON ARRIVAL.  R & R THE SMOKE DETECTOR IAW AMM 26-15-12-0401. OPS CHECKED NORMAL, WITH NO ALERTS.
